# SDR TWRA9930

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21439
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRIOR TO DEPARTURE, FLIGHT ATTENDANT REPORTED R2 DOOR AUTO SELECT STIFF.  FOUND SURVIVAL KIT NOT PROPERLY PACKED.  REPACKED AND PERFORMED OPS CHECK, OK.  (X)
